Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: T
Number of items: 2.

T

Tang, Guangyao, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Global analysis of a Holling type II predator–prey model with a constant prey refuge. Nonlinear Dynamics, 76 (1). pp. 635-647. ISSN 0924-090X (Print), 1573-269X (Online) (doi:10.1007/s11071-013-1157-4)

Tian, Yuan, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) Nonlinear state-dependent feedback control of a pest-natural enemy system. Nonlinear Dynamics. ISSN 0924-090X (Print), 1573-269X (Online) (doi:10.1007/s11071-018-4487-4)

This list was generated on Sun Nov 18 12:13:26 2018 GMT.